# SDR AALA202111297208

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737*
- Aircraft serial: 30918
- Aircraft time: 36,759 hours, 14,954 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN. LUBRICATED DOOR KNOB AND HINGE OPERATIONS CHECKS NORMAL.
